# SDR IPXA2019060762922

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fuel Tank
- Part number: APB74451
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX UPPER AFT SKIN CORRODED AT STGR 5 BETWEEN XCW -101 AND XCW -110ACCOMPLISHED BLEND OUT REPAIR ON CENTER WING TANK UPPER AFT SKIN AT STGR 5 BETWEEN XCW -101 AND XCW -110 PER VT SAA EA# 011-5730-01-A7784 REV I/R AND UPS EO MD-11 573--72835-A
